The maximal length of cloud-antichains

Ahlswede R, Khachatrian LH (1994)
Discrete Mathematics 131(1-3): 9-15.

Download
OA
Journal Article | Published | English
Author
;
Publishing Year
ISSN
PUB-ID

Cite this

Ahlswede R, Khachatrian LH. The maximal length of cloud-antichains. Discrete Mathematics. 1994;131(1-3):9-15.
Ahlswede, R., & Khachatrian, L. H. (1994). The maximal length of cloud-antichains. Discrete Mathematics, 131(1-3), 9-15.
Ahlswede, R., and Khachatrian, L. H. (1994). The maximal length of cloud-antichains. Discrete Mathematics 131, 9-15.
Ahlswede, R., & Khachatrian, L.H., 1994. The maximal length of cloud-antichains. Discrete Mathematics, 131(1-3), p 9-15.
R. Ahlswede and L.H. Khachatrian, “The maximal length of cloud-antichains”, Discrete Mathematics, vol. 131, 1994, pp. 9-15.
Ahlswede, R., Khachatrian, L.H.: The maximal length of cloud-antichains. Discrete Mathematics. 131, 9-15 (1994).
Ahlswede, Rudolf, and Khachatrian, Levon H. “The maximal length of cloud-antichains”. Discrete Mathematics 131.1-3 (1994): 9-15.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar